MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE¿ BAG SPIKE WITH ADDITIVE PORT, CHEMOCLAVE¿; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE¿ BAG SPIKE WITH ADDITIVE PORT, CHEMOCLAVE¿; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH3955
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.If additional information or if a device later becomes available, supplemental vigilance report(s) will be submitted at that time.
 
Event or Problem Description
The event occurred on an unspecified date and involved a chemoclave¿ bag spike with additive port, chemoclave¿.It was reported that chemotherapy would not flow after it has been spiked by pharmacy, seeming like the vertical clave was compressed.Multiple events occurred throughout july and this week.The chemo did come into contact with the patient or healthcare provider.There was an unspecified delay in patient care; increased time/scrambling with nursing and pharmacy to re-spike the bag.The staff reported a safety concern with more manipulation trying to get it to work.Increase in central line access.There was no spill.The issue occurred during use on patients.There was no adverse event or human harm.
 
Additional Manufacturer Narrative
The complaint could not be confirmed by the investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history review (dhr) could not be reviewed due to the unknown lot number.

Brand Name
CHEMOCLAVE¿ BAG SPIKE WITH ADDITIVE PORT, CHEMOCLAVE¿
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22877241
Report Number9617594-2025-01732
Device Sequence Number16058392
Product Code FPA
UDI-Device Identifier00887709098305
UDI-Public00887709098305
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3955
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY, MFR UNK.
Patient SexUnknown